MathSciNet Relay Station
MathSciNet bibliographic data
MR818583 34A20 (33A65)
Lepe, N. L. Functions on a parabolic cylinder with a negative integer index. (Russian) Differentsialʹnye Uravneniya 21 (1985), no. 11, 2001–2003, 2024.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement